Flat periodic representations of U-q(g)
Nov, 199019 pages
Published in:
- Commun.Math.Phys. 139 (1991) 605-618
DOI:
Report number:
- EP-CPT-A023-1190
View in:
Citations per year
Abstract: (Springer)
We give explicit expression of flat periodic representations, when they exist, of the quantum analogues of simple Lie algebras and their affine extensions for a parameter of deformationq equal to a root of unity. By “flat periodic”, we mean that these representations have no highest weight and that all the weights have multiplicity 1.References(5)
Figures(0)